MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAGEN MINI ICD DR; IMPLANTABLE DEVICE

BOSTON SCIENTIFIC CORPORATION DYNAGEN MINI ICD DR; IMPLANTABLE DEVICE
Model Number D023
Medical Device Problem Codes High impedance (1291); Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the health care professional (hcp) called for review of device data for this patient with an implantable cardioverter defibrillator (icd).The hcp suspects the non-boston scientific right atrial (ra) lead is fractured.Technical services reviewed the device data and found ra impedances have been variable to high out-of-range.Measuring greater than 3,000 ohms.Additionally, there was observations of noise that was being oversensed by the respiratory rate trend (rrt) sensor.Technical services discussed possible causes and recommended to interrogate using the programmer.At this time, the icd system remains in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
This product has not been returned to boston scientific, and as a result, laboratory analysis could not be conducted.Investigation of the available information determined this device exhibited oversensing of noise generated by the minute ventilation (mv)/respiratory sensor that is related to a high impedance condition.
 
Event or Problem Description
 
Event or Problem Description
It was reported that the health care professional (hcp) called for review of device data for this patient with an implantable cardioverter defibrillator (icd).The hcp suspects the non-boston scientific right atrial (ra) lead is fractured.Technical services reviewed the device data and found ra impedances have been variable to high out-of-range.Measuring greater than 3,000 ohms.Additionally, there was observations of noise that was being oversensed by the respiratory rate trend (rrt) sensor.Technical services discussed possible causes and recommended to interrogate using the programmer.At this time, the icd system remains in service.No adverse patient effects were reported.This supplemental report is being filed as additional information was received which reported that this pacemaker was explanted and replaced successfully.The non-boston scientific right atrial (ra) lead remains in service.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative

Brand Name
DYNAGEN MINI ICD DR
Common Device Name
IMPLANTABLE DEVICE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key16185588
Report Number2124215-2023-01669
Device Sequence Number2633495
Product Code LWS
UDI-Device Identifier00802526533921
UDI-Public00802526533921
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P960040/S306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/14/2018
Device Model NumberD023
Device Catalogue NumberD023
Device Lot Number247094
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/06/2023
Supplement Date Received by Manufacturer01/31/2023
10/10/2023
Initial Report FDA Received Date01/17/2023
Supplement Report FDA Received Date02/01/2023
10/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/14/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age20 YR
Patient SexFemale